MAUDE Adverse Event Report: BOSTON SCIENTIFIC NEUROMODULATION LINEAR; STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF

BOSTON SCIENTIFIC NEUROMODULATION LINEAR; STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF
Model Number SC-2158-70
Medical Device Problem Codes High impedance (1291); Unexpected Therapeutic Results (1631); Migration (4003)
Health Effect - Clinical Code Pain (1994)
Date of Event 02/01/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Block b3: exact date unknown, event occurred in february 2022.
 
Event or Problem Description
It was reported that the spinal cord stimulation (scs) patient experienced inadequate stimulation and high impedance readings were discovered on the lead.Additionally, imaging that was taken confirmed that the lead had migrated.Reprogramming did not resolve the inadequate stimulation.Therefore, the patient underwent a lead revision procedure during which the lead was explanted and two new leads were implanted.The patient was doing well postoperatively.The explanted lead will not be returned as it was discarded by the medical facility.

Brand Name
LINEAR
Common Device Name
STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF
Manufacturer (Section D)
BOSTON SCIENTIFIC NEUROMODULATION
25155 rye canyon loop
valencia CA 91355
Manufacturer (Section G)
BOSTON SCIENTIFIC NEUROMODULATION
25155 rye canyon loop
valencia CA 91355
Manufacturer Contact
erik sherburne
25155 rye canyon loop
valencia, CA 91355
7632920920
MDR Report Key19586786
Report Number3006630150-2024-03997
Device Sequence Number14287972
Product Code LGW
UDI-Device Identifier08714729767718
UDI-Public08714729767718
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
P030017
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2010
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/21/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date06/30/2011
Device Model NumberSC-2158-70
Device Catalogue NumberSC-2158-70
Device Lot Number247513
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/14/2024
Initial Report FDA Received Date06/21/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown